Geometric measure of singular sets of elliptic equations

Qing Han, Robert Hardt, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1425-1443
Number of pages19
JournalCommunications on Pure and Applied Mathematics
Volume51
Issue number11-12
StatePublished - Nov 1998

Fingerprint

Singular Set
Elliptic Equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Geometric measure of singular sets of elliptic equations. / Han, Qing; Hardt, Robert; Lin, Fang-Hua.

In: Communications on Pure and Applied Mathematics, Vol. 51, No. 11-12, 11.1998, p. 1425-1443.

Research output: Contribution to journalArticle

@article{7c40af904ac04198bccba9a20f02b896,
title = "Geometric measure of singular sets of elliptic equations",
author = "Qing Han and Robert Hardt and Fang-Hua Lin",
year = "1998",
month = "11",
language = "English (US)",
volume = "51",
pages = "1425--1443",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "11-12",

}

TY - JOUR

T1 - Geometric measure of singular sets of elliptic equations

AU - Han, Qing

AU - Hardt, Robert

AU - Lin, Fang-Hua

PY - 1998/11

Y1 - 1998/11

UR - http://www.scopus.com/inward/record.url?scp=0009126680&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009126680&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0009126680

VL - 51

SP - 1425

EP - 1443

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 11-12

ER -